On lifting from classical groups to GL N
Publications Mathématiques de l'IHÉS, Volume 93 (2001), pp. 5-30.
@article{PMIHES_2001__93__5_0,
     author = {Cogdell, J. W. and Kim, H. H. and Piatetski-Shapiro, I. I. and Shahidi, F.},
     title = {On lifting from classical groups to $GL_N$},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {5--30},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {93},
     year = {2001},
     mrnumber = {1863734},
     zbl = {1028.11029},
     language = {en},
     url = {http://archive.numdam.org/item/PMIHES_2001__93__5_0/}
}
TY  - JOUR
AU  - Cogdell, J. W.
AU  - Kim, H. H.
AU  - Piatetski-Shapiro, I. I.
AU  - Shahidi, F.
TI  - On lifting from classical groups to $GL_N$
JO  - Publications Mathématiques de l'IHÉS
PY  - 2001
SP  - 5
EP  - 30
VL  - 93
PB  - Institut des Hautes Études Scientifiques
UR  - http://archive.numdam.org/item/PMIHES_2001__93__5_0/
LA  - en
ID  - PMIHES_2001__93__5_0
ER  - 
%0 Journal Article
%A Cogdell, J. W.
%A Kim, H. H.
%A Piatetski-Shapiro, I. I.
%A Shahidi, F.
%T On lifting from classical groups to $GL_N$
%J Publications Mathématiques de l'IHÉS
%D 2001
%P 5-30
%V 93
%I Institut des Hautes Études Scientifiques
%U http://archive.numdam.org/item/PMIHES_2001__93__5_0/
%G en
%F PMIHES_2001__93__5_0
Cogdell, J. W.; Kim, H. H.; Piatetski-Shapiro, I. I.; Shahidi, F. On lifting from classical groups to $GL_N$. Publications Mathématiques de l'IHÉS, Volume 93 (2001), pp. 5-30. http://archive.numdam.org/item/PMIHES_2001__93__5_0/

[1] D. Barbasch and A. Moy, Whittaker models with an Iwahori fixed vector, Contemporary Mathematics 177 (1994), 101-105. | MR | Zbl

[2] A. Borel, Automorphic L-functions, Proc. Symp. Pure Math. 33, part 2 (1979), 27-61. | MR | Zbl

[3] W. Casselman and F. Shahidi, On reducibility of standard modules for generic representations, Ann. Sci. École Norm. Sup. 31 (1998), 561-589. | Numdam | MR | Zbl

[4] J. W. Cogdell and I. I. Piatetski-Shapiro, Converse theorems for GLn, Publ. Math. IHES 79 (1994), 157-214. | Numdam | MR | Zbl

[5] J. W. Cogdell and I. I. Piatetski-Shapiro, Unitarity and functoriality, Geom. Funct. Anal. 5 (1995), 164-173. | MR | Zbl

[6] J. W. Cogdell and I. I. Piatetski-Shapiro, Stability of gamma factors for SO(2n + 1), Manuscripta math. 95 (1998), 437-461. | MR | Zbl

[7] J. W. Cogdell and I. I. Piatetski-Shapiro, Converse theorems for GLn, II, J. reine angew. Math. 507 (1999), 165-188. | MR | Zbl

[8] J. W. Cogdell and I. I. Piatetski-Shapiro, Converse theorems for GLn and their application to liftings, to appear in the proceedings of the International Conference on Cohomology of Arithmetic Groups, Automorphic Forms, and L-functions, Tata Institute of Fundamental Research. | MR | Zbl

[9] S. GELBART and I. I. PIATETSKI-SHAPIRO, L-functions for G × GLn, Springer Lecture Notes in Math. 1254, 52-146.

[10] S. GELBART and F. SHAHIDI, Boundedness of automorphic L-functions in finite vertical strips, to appear, Journal of the AMS.

[11] D. Ginzburg, L-functions for SOn × GLk, J. reine angew. Math. 405 (1990), 156-280. | MR | Zbl

[12] G. Henniart, Caractérisation de la correspondance de Langlands locale par les facteurs de paires, Invent. Math. 113 (1993), 339-350. | MR | Zbl

[13] H. Jacquet, I. I. Piatetski-Shapiro and J. Shalika, Rankin-Selberg convolutions, Am. J. Math. 105 (1983), 367-464. | MR | Zbl

[14] H. Jacquet and J. Shalika, On Euler products and the classification of automorphic representations, I, Am. J. Math. 103 (1981), 499-558; II, 103 (1981), 777-815. | MR | Zbl

[15] H. Jacquet and J. Shalika, The Whittaker models for induced representations, Pacific J. Math. 109 (1983), 107-120. | MR | Zbl

[16] H. Jacquet and J. Shalika, A lemma on highly ramified -factors, Math. Ann. 271 (1985), 319-332. | MR | Zbl

[17] H. Jacquet and J. Shalika, Rankin-Selberg Convolutions: Archimedean Theory, Festschrift in Honor of I. I. Piatetski-Shapiro, Part I, Jerusalem, Weizmann Science Press (1990), 125-207. | MR | Zbl

[18] H. Kim, Langlands-Shahidi method and poles of automorphic L-functions: Applications to exterior square L-functions, Canad. J. Math. 51 (1999), 835-849. | MR | Zbl

[19] H. Kim, Langlands-Shahidi method and poles of automorphic L-functions, II, Israel J. Math. 117 (2000), 261-284; Correction, Israel J. Math. 118 (2000), 379. | MR | Zbl

[20] R. P. Langlands, Problems in the theory of automorphic forms, Lectures in Modern Analysis and Applications, III, Lecture Notes in Math. 170, Springer Verlag, Berlin (1970), 18-61. | MR | Zbl

[21] R. P. Langlands, On the Functional Equations Satisfied by Eisenstein Series, Lecture Notes in Mathematics 544, Springer Verlag, Berlin (1976). | MR | Zbl

[22] R. P. Langlands, On the notion of an automorphic representation, Proc. Sympos. Pure Math. 33, part 1 (1979) 189-207. | MR | Zbl

[23] R. P. Langlands, On the classification of irreducible representations of real algebraic groups, Representation Theory and Harmonic Analysis on Semisimple Lie Groups, Math. Surveys Monographs, 31, Amer. Math. Soc. Providence, RI (1989), 101-170. | MR | Zbl

[24] J.-S. Li, Some remarks on unramified principal series of p-adic groups, Math. Ann. 292 (1992), 747-761. | MR | Zbl

[25] G. Lusztig, Representations of affine Hecke algebras, Astérisque 171-172 (1989), 73-84. | Numdam | MR | Zbl

[26] C. Moeglin and J.-L. Waldspurger, Spectral decomposition and Eisenstein series. Une paraphrase de l'Écriture, Cambridge Tracts in Mathematics, 113, Cambridge, Cambridge University Press (1995). | Zbl

[27] G. Muić, Some results on square integrable representations; Irreducibility of standard representations, IMRN No. 14 (1998), 705-726. | MR | Zbl

[28] M. Reeder, p-adic Whittaker functions and vector bundles on flag manifolds, Compositio Math. 85 (1993), 9-36. | Numdam | MR | Zbl

[29] I. Satake, Theory of spherical functions on reductive algebraic groups over p-adic fields, Publ. Math. IHES 18 (1963), 5-69. | Numdam | MR | Zbl

[30] F. Shahidi, Local coefficients as Artin factors for real groups, Duke Math. J. 52 (1985), 973-1007. | MR | Zbl

[31] F. Shahidi, A proof of Langlands' conjecture on Plancherel measures; complementary series for p-adic groups, Ann. of Math. 132 (1990), 273-330. | Zbl

[32] F. Shahidi, On multiplicativity of local factors, Festschrift in honor of I.I. Piatetski-Shapiro on the occasion of his sixtieth birthday, Part II (Ramat Aviv, 1989), Israel Math. Conf. Proc., 3, Weizmann, Jerusalem (1990), 279-289. | MR | Zbl

[33] F. Shahidi, Twists of a general class of L-functions by highly ramified characters, Canad. Math. Bull. 43 (2000), 380-384. | MR | Zbl

[34] D. Soudry, Rankin-Selberg convolutions for SO2l+1 × GLn; Local theory, Memoirs of the AMS 500 (1993). | Zbl

[35] D. Soudry, On the Archimedean Theory of Rankin-Selberg convolutions for SO2l+1 × GLn, Ann. scient. Éc. Norm. Sup. 28 (1995), 161-224. | Numdam | MR | Zbl

[36] D. Soudry, Full multiplicativity of gamma factors for SO2l+1 × GLn, preprint. | Zbl

[37] J. Tate, Number theoretic background, Proc. Symp. Pure Math. 33 (1979), 3-26. | MR | Zbl

[38] H. Yoshida, On the unitarizability of principal series representations of p-adic Chevalley groups, J. Math. Kyoto Univ. 32 (1992), 155-233. | MR | Zbl

[39] A. Zelevinsky, Induced representations of reductive p-adic groups II, Ann. Sci. École Norm. Sup. 13 (1980), 165-210. | Numdam | MR | Zbl